Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.50
pages 33-44

Optimal Bounded Control Synthesis for a Parabolic Boundary-value Problem with Fast Oscillatory Coefficients

Elena A. Kapustyan
Kyiv National Taras Shevchenko University, Ukraine
Alexander G. Nakonechnyi
Kiev National Taras Shevchenko University, Kiev

ABSTRAKT

We construct approximations of optimal bounded controls for optimal control synthesis in a parabolic problem with fast oscillatory coefficients. We prove their convergence to the exact values. We receive these results under the assumption that the functional is the semi-definite one and the synthesis law is the parametric one.


Articles with similar content:

Synthesis of Adaptive Functional Optimal Control Systems (Strong Adaptive Systems)
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Vsevolod M. Kuntsevich
Optimal Control Processes Modeling under Uncertainty in Economic Systems with Hierarchy
Journal of Automation and Information Sciences, Vol.39, 2007, issue 2
Inna I. Sugonyak, Alexander G. Nakonechnyi
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii
Convergence of a Matrix Gradient Control Algorithm with Feedback Under Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Yarema I. Zyelyk
On Relation between Sets of Solutions of the Main and Extended Problems for Control Problems in Elliptic Equations
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Natavan Shukyur kyzy Asadova, Mamed Akhverdy ogly Yagubov